Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 324874, 15 pages
http://dx.doi.org/10.1155/2012/324874
Research Article

Coupled Fixed Point Theorems for Weak Contraction Mappings under -Invariant Set

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand
2Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea

Received 30 January 2012; Accepted 27 February 2012

Academic Editor: Jean Michel Combes

Copyright © 2012 Wutiphol Sintunavarat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wutiphol Sintunavarat, Yeol Je Cho, and Poom Kumam, “Coupled Fixed Point Theorems for Weak Contraction Mappings under -Invariant Set,” Abstract and Applied Analysis, vol. 2012, Article ID 324874, 15 pages, 2012. https://doi.org/10.1155/2012/324874.